# SDR 96ZZZX353

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91186
- Make and model: Cessna 182P
- Aircraft serial: 18261964
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Defective
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED DEFECTIVE STOCK GAS CAPS WITH MONARCH AIR AND DEV. CO., INC.'S CAPS.
